# SDR TWAA9804104

- Difficulty date: October 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608TW
- Make and model: Boeing 767231
- Aircraft serial: 22571
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - RIGHT WING OUTBOARD FLAP LOWER SURFACE TE HAD LARGE DELAMINATION.  REPAIRED PER SRM 51-70-07.  FOUND DURING OP 16 MAINTENANCE CHECK.  (M)
